# SDR COMA0560123

- Difficulty date: February 12, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 11,833 hours, 9,814 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5112 GEAR DISAGREE WARNING.  COULD NOT DUPLICATE.  RETRACT AND EXTENSION CHECKS WERE SATISFACTORY.
